# SDR DALA2021031701507

- Difficulty date: March 17, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,583 hours, 7,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 ECAM DOOR L MID CABIN MSG. PRESSURE NORMAL. FA STATES SOME RED SHOWING ON VISUAL INDICATOR. CORRECTIVE ACTION: PERFORMED CK OF PRESSURIZATION. NO FAULTS. PASSED BOTH OPS AND FUNCTIONAL TESTS. FOUND LOCKING SHAFT SUPPORT FITTING BUSHING WORN. REPLACED LOCKING SHAFT SUPPORT BEARING FLANGE PER A330 AMM 52-12. (7387668)
